Elementary method in the theory of congruences for a prime modulus
Acta Arithmetica, Tome 17 (1970) no. 3, pp. 231-247
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_17_3_231_247,
author = {S. Stepanov},
title = {Elementary method in the theory of congruences for a prime modulus},
journal = {Acta Arithmetica},
pages = {231--247},
year = {1970},
volume = {17},
number = {3},
doi = {10.4064/aa-17-3-231-247},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-17-3-231-247/}
}
TY - JOUR AU - S. Stepanov TI - Elementary method in the theory of congruences for a prime modulus JO - Acta Arithmetica PY - 1970 SP - 231 EP - 247 VL - 17 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-17-3-231-247/ DO - 10.4064/aa-17-3-231-247 LA - en ID - 10_4064_aa_17_3_231_247 ER -
S. Stepanov. Elementary method in the theory of congruences for a prime modulus. Acta Arithmetica, Tome 17 (1970) no. 3, pp. 231-247. doi: 10.4064/aa-17-3-231-247
Cité par Sources :